# SDR HEEA060105

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59805
- Make and model: Bell 214ST
- Aircraft serial: 28141
- System (JASC): 2212 · Altitude Controller
- Part: Sensor
- Part number: 222305005101
- Condition: Erratic
- Location: Afcs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTITUDE SENSOR ERRATIC ABOVE 1,000 FEET.
